Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Skin Erosion (2075)
Date of Event
07/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced skin erosion at the lead sites.As a result, surgical intervention was undertaken wherein the entire system was explanted on (b)(6) 2026 to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .